Journal of Symbolic Logic

The Critical Number of a Variable in a Function

Gaisi Takeuti

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 59, Issue 4 (1994), 1228-1244.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744621

Mathematical Reviews number (MathSciNet)
MR1312306

Zentralblatt MATH identifier
0816.03027

JSTOR
links.jstor.org

Citation

Takeuti, Gaisi. The Critical Number of a Variable in a Function. J. Symbolic Logic 59 (1994), no. 4, 1228--1244. https://projecteuclid.org/euclid.jsl/1183744621


Export citation